EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-3513 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-00917 d10: (b)(6), 02-029-99-1002 - threaded head pin 2.3" square head.(b)(6), 201-78-18 - holding pin headless no ribs w/30 deg pt 4 pack.(b)(6), 200-02-32 - three peg patella 32mm.(b)(6), 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t.(b)(6), 521-78-36 - threaded pin size 5.1 collarless 2pk the product associated with the reported event is within the scope of recall [z-0023-2022]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00917.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 41 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain and synovitis revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.